# SDR V0XD20161212004

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: FABRICATEDREPAIR
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE, LT FWD DRAG ANGLE IS CRACKED..  CUT OUT DAMAGE, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-31-018.
